# SDR ASAA2023030442234

- Difficulty date: March 4, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 1,503 hours, 438 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER MAINT LIGHT ILLUMINATED. GROUNDED - YES. MDS STATUS INDICATES APU OIL QTY WITH A CORRELATED MAINTENANCE MESSAGE WITHIN EXTENDED - FAULT HISTORY: 49-94304 - NON-ACTIVE. ERASED LATCHED MESSAGE. RESTARTED APU AND OBSERVED CORRECT OIL QTY DISCRETE. FAULT DOES NOT REPOPULATE. PER SEAMC CSS SUCCESSFUL IN FLIGHT.
